About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 791296, 7 pages
http://dx.doi.org/10.1155/2013/791296
Research Article

Resilient - Filtering of Uncertain Markovian Jumping Systems within the Finite-Time Interval

College of Electrical Engineering and Automation, Anhui University, Hefei 230601, China

Received 16 November 2012; Revised 10 March 2013; Accepted 17 March 2013

Academic Editor: Gani Stamov

Copyright © 2013 Shuping He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Dorato, “Short time stability in linear time-varying systems,” in Proceedings of the IRE international Convention Record, pp. 83–87, 1961.
  2. F. Amato, R. Ambrosino, C. Cosentino, and G. De Tommasi, “Input-output finite time stabilization of linear systems,” Automatica, vol. 46, no. 9, pp. 1558–1562, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Zhang, C. Liu, and X. Mu, “Robust finite-time stabilization of uncertain singular Markovian jump systems,” Applied Mathematical Modelling, vol. 36, no. 10, pp. 5109–5121, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Zhou, S. Xu, and H. Shen, “Finite-time robust stochastic stability of uncertain stochastic delayed reaction—diffusion genetic regulatory networks,” Neurocomputing, vol. 74, no. 17, pp. 2790–2796, 2011.
  5. S. He and F. Liu, “Finite-time H control of nonlinear jump systems with time-delays via dynamic observer-based state feedback,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 4, pp. 605–614, 2012.
  6. H. Liu, Y. Shen, and X. Zhao, “Delay-dependent observer-based H finite-time control for switched systems with time-varying delay,” Nonlinear Analysis: Hybrid Systems, vol. 6, no. 3, pp. 885–898, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. E. Kalman, “A new approach to linear filtering and prediction problems,” Journal of Basic Engineering D, vol. 82, pp. 35–45, 1960.
  8. P. Shi, E.-K. Boukas, and R. K. Agarwal, “Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters,” Institute of Electrical and Electronics Engineers, vol. 44, no. 8, pp. 1592–1597, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. He, G. P. Liu, D. Rees, and M. Wu, “H filtering for discrete-time systems with time-varying delay,” Signal Processing, vol. 89, no. 3, pp. 275–282, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Xu and J. Lam, “Reduced-order H filtering for singular systems,” Systems & Control Letters, vol. 56, no. 1, pp. 48–57, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Zhang, A. S. Mehr, and Y. Shi, “Improved robust energy-to-peak filtering for uncertain linear systems,” Signal Processing, vol. 90, no. 9, pp. 2667–2675, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. G.-H. Yang and J. L. Wang, “Robust nonfragile Kalman filtering for uncertain linear systems with estimator gain uncertainty,” Institute of Electrical and Electronics Engineers, vol. 46, no. 2, pp. 343–348, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. S. Mahmoud, “Resilient linear filtering of uncertain systems,” Automatica, vol. 40, no. 10, pp. 1797–1802, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Y. Wang, L. Xie, and C. E. de Souza, “Robust control of a class of uncertain nonlinear systems,” Systems & Control Letters, vol. 19, no. 2, pp. 139–149, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Feng, K. A. Loparo, Y. Ji, and H. J. Chizeck, “Stochastic stability properties of jump linear systems,” Institute of Electrical and Electronics Engineers, vol. 37, no. 1, pp. 38–53, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and their Applications, vol. 79, no. 1, pp. 45–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet